# SDR GLBA20090224M

- Difficulty date: February 23, 2009
- Submitted: February 24, 2009
- Operation: Air carrier
- Aircraft: N208GL
- Make and model: Beech 1900D
- Aircraft serial: UE208
- Aircraft time: 27,042 hours, 32,293 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Insulation
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMOKE SMELL - ENROUTE FROM "DEN" TO "CYS" THE PILOTS REPORTED A BURNING SMELL AFTER OPENING THE BLEEDS AFTER TAKEOFF. MX FOUND A PIECE OF SIDEWALL INSULATION AGAINST THE RECIRCULATION EJECTOR. MX RE-POSITIONED AND SECURED THE INSULATION. MX RAN THE ACFT WITH FULL HEAT. OPS TEST WAS GOOD IAW MM 21-51-03.
